RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 40, Number 3  


Ordinary Differential Equations
Investigation of Relaxation Oscillations with the Use of Constructive Nonstandard Analysis: I
A. V. Borovskikh
291
Regularity Conditions for a Pencil of General Ordinary Differential Operators
A. I. Vagabov
299
A Generalized Cauchy Problem for Singularly Perturbed Impulsive Systems in the Critical Case
L. I. Karandzhulov, Ya. P. Stoyanova
310
On the Extremals of a Functional on the Plane
Yu. A. Klokov
324
An Asymptotic Analog of Reducibility Theorems for Some Classes of Nonautonomous Linear Systems
Yu. A. Konyaev, Yu. G. Martynenko, N. G. Panfilov
330
Reflection Function and the Small Parameter Method
V. I. Mironenko
334
Well-Posedness of the Cauchy Problem for Nonlinear Differential Equations with Variable Delays
G. L. Kharatishvili, T. A. Tadumadze
338
Properties of Solutions of Functional-Differential Equations with Measure
V. Z. Tsalyuk
346

Partial Differential Equations
On the Formation of a Solution with an Internal Layer in a Parabolic System with Different Powers of a Small Parameter
V. F. Butuzov, I. V. Nedelko
356
Homogenization of the Poisson Equation in a Perforated Domain with the Signorini Condition and the Third Boundary Condition on the Cavity Boundaries
A. Yu. Vorob'ev
368
Invariant Reduction of Partially Potential Branching Equations and Iterative Methods in the Problem on a Bifurcation Point with a Symmetry
B. Karasozen, B. V. Loginov
380
The First Boundary Value Problem for a Parabolic Equation in the Hölder Class $H_\alpha$
A. N. Konenkov
389
Uniqueness Classes in a Time-Nonlocal Problem for the Heat Equation and Complex Eigenfunctions of the Laplace Operator
A. Yu. Popov, I. V. Tikhonov
396
Boundary Layer Formation in a Pseudoelastic Medium Under Gradual Acceleration
V. N. Samokhin
406

Short Communications
Approximate Solution of Operator Equations with Regard to New Properties of Chebyshev Polynomials
Yu. G. Bulychev, E. Yu. Bulycheva
417
On the Uniform Convergence and Basis Property of the Means of Spectral Expansions Corresponding to Elliptic Pseudodifferential Operators for Continuous Functions in the Liouville and Nikolskii–Besov Classes
Sh. G. Kasimov
421
Simultaneous Local Controllability of the Spectrum and the Lyapunov Irregularity Coefficient of Regular Systems
S. N. Popova
425
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019